# SDR 95ZZZX1130

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pin Assy
- Part number: 206928110
- Condition: Defective
- Location: T/R Pedal
- Part time: 1,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISENGAGING THE TAIL ROTOR LOCKOUTS, THE PINS WOULD NOT RELEASE FORM THE LINK ASSY (PN 206-001-701-001).  SUBSTANTIAL FORCE WAS REQUIRED TO REMOVE THE EXPANDABLE PINS.  THE MECHANIC NOTED THE EXPANDABLE RINGS USE TO SECURE THE PINS WITHIN THE LINKS WOULD NOT RETRACT TO ITS ORIGINAL SIZE.  REPLACED EXPANDABLE PIN ASSEMBLY IAW AERONAUTICAL ACCESSORIES, INC.  STC SR00513AT, REPORT NR AA-94051, REV. A.
